# SDR DALA2023042603245

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 56,113 hours, 40,232 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS DEPARTED AICRAFT. GROUND CREW FOUND AIRCRAFT PANEL ACCESS DOOR MISSING. MAINTENANCE REPLACED THE GROUND AIR PANEL ACCESS DOOR. TOP/3998-23 (LP #4027955)
